# SDR 2A6R2012062929101

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 9,097 hours, 46,173 cycles
- Engine: Lyc LTS101*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 1176812301
- Condition: Sheared
- Location: Oil Cooler Fan
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FROM A HOVER, WHILE PERFORMING MAIN ROTOR TRACK AND BALANCE, THE PILOT REPORTED NR 2 ENGINE OIL TEMPERATURE WAS CLIMBING TO YELLOW ZONE.  MX INVESTIGATED AND DETERMINED THAT THE NR 2 TRANSMISSION DRIVEN OIL COOLER BLOWER WAS NOT ROTATING.  DISASSEMBLY CONFIRMED THAT THE SPLINE DRIVEN BLOWER FAN SHAFT SHEARED.
